A Generalized q -Mittag-Leffler Function by q -Captuo Fractional Linear Equations
Thabet Abdeljawad,
Betül Benli and
Dumitru Baleanu
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
Some Caputo q -fractional difference equations are solved. The solutions are expressed by means of a new introduced generalized type of q -Mittag-Leffler functions. The method of successive approximation is used to obtain the solutions. The obtained q -version of Mittag-Leffler function is thought as the q -analogue of the one introduced previously by Kilbas and Saigo (1995).
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/546062.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/546062.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:546062
DOI: 10.1155/2012/546062
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().